MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC INTRAOCULAR LENS

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens; PHAKIC INTRAOCULAR LENS
Model Number VICM5 12.6 (-07.00)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/12/2026
Type of Reportable Event Serious Injury

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50952558
Report Number2023826-2026-01883
Device Sequence Number10446032
Product Code MTA
UDI-Device Identifier00840311300549
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5 12.6 (-07.00)
Device Catalogue NumberVICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale